# SDR ASAA2019010627710

- Difficulty date: January 6, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,444 hours, 12,802 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 3401661010
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST. NR 1 ENG (S/N 896469) HAS HAD AN INCREASE IN OIL PRESSURE. GROUNDED - YES. REMOVED AND REPLACED AFT SUMP OIL SUPPLY TUBE REF. AMM 72-56-00-300-801-F00, NOTE OIL INLET COVER REMOVED TO GAIN ACCESS TO OIL SUPPLY TUBE ON #1 ENGINE. RAN ENGINE FOR LEAK CK OF MCDS NO LEAKS NOTED. PERFORMED 70% N1 RUN AND FOUND OIL PRESSURE WITHIN LIMITS ALSO CK'D OTHER POWER SETTINGS UP TO T/O POWER AND OIL PRESSURE STAYED WITHIN LIMITS, REF AMM 71-00-00-800-806 -F00, NO EXTERNAL LEAKS NOTED ON OIL INLET COVER OIL SUPPLY OR OIL SCAVENGE LINES, ALSO NO RESIDUAL OIL LEAKAGE FROM AFT VENT TUBE.
